# SDR 0201159880

- Difficulty date: April 4, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 62,155 hours, 51,122 cycles
- Engine: Pwa JT8D17
- Engine time: 53,318 hours, 52,953 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 116 KNOTS, THE RIGHT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPAIRED DAMAGED WIRES AND REPLACED THE CANNON PLUG FOR THE RIGHT ENGINE THRUST REVERSER LATCH SWITCH.  ENGINE OPERATIONALLY CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
